# SDR IPXA11568652

- Difficulty date: July 8, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCD SHEAR WEB HAS 4 AREAS OF CORROSION ON UPPER SURFACE BS 1692 TO BS 1709, LBL 20 TO LBL 52 WL 208 (AREAS MARKED).   REPAIR IAW ER 11-03555, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-20-01, SOPM 20-43-03, SOPM 20-41-02.
